ASYMPTOTIC BEHAVIOR FOR MArP/PH/2 QUEUE WITH JOIN THE SHORTEST QUEUE DISCIPLINE
-
- Sakuma Yutaka
- Tokyo University of Science
この論文をさがす
説明
This paper considers a parallel queueing model with two servers, where arriving customers join the shortest queue. In [14], we studied a similar queueing model, and obtained the tail decay rate of the stationary distribution by using the matrix analytic approach. The main objectives of this paper are to extend the result in [14] to a more general model, and to clarify difficulty when we apply similar techniques as in [14]. In this paper, we study an MArP/PH/2 queue with join the shortest queue discipline, and show that the geometric tail asymptotics of the stationary distribution is obtained under a certain condition on the service time distribution.
収録刊行物
-
- 日本オペレーションズ・リサーチ学会論文誌
-
日本オペレーションズ・リサーチ学会論文誌 54 (1), 46-64, 2011
公益社団法人 日本オペレーションズ・リサーチ学会
- Tweet
キーワード
詳細情報 詳細情報について
-
- CRID
- 1390001204110930944
-
- NII論文ID
- 110008513344
-
- NII書誌ID
- AA00703935
-
- ISSN
- 21888299
- 04534514
-
- NDL書誌ID
- 11011012
-
- 本文言語コード
- en
-
- データソース種別
-
- JaLC
- NDL
- Crossref
- CiNii Articles
-
- 抄録ライセンスフラグ
- 使用不可